# SDR HEEA967422

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5742H
- Make and model: Bell 206L-1
- Aircraft serial: 45476
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23008054
- Condition: Cracked
- Location: Nr 1 Noz Vane
- Part time: 441 hours
- Component: 23033185
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO HIGH OIL CONSUMPTION.   UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  CRACKED AND BOWED BEYOND SERVICEABLE LIMITS ON #1 NOZZLE VANES. REPLACED DISCREPANT PART.
